# SDR CA020509003

- Difficulty date: May 7, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Boeing 767375
- Aircraft time: 53,136 hours, 8,620 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 340545
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A M01 CHECK THE LEFT AND RIGHT HYDRAULIC SYSTEM EMPENNAGE FLIGHT CONTROL SHUTOFF VALVES WERE FOUND LEAKING.AFTER INVEASTIGATION , ONE OF THE L/H BOLT WAS SHEARED WHILE OTHERS WERE ENGAGED ONLY WITH A COUPLE OF THREADS. SIMILAR FINDINGS WERE FOUND ON A PREVIOUS AIRCRAFT.
